# SDR DHL2004809519

- Difficulty date: January 14, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5654557503
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ADF SENSE ANTENNA PANEL INTERNAL SKIN DELAMINATED (STA 810.000-855.000).  REMOVED LT FWD ADF SENSE ANTENNA PANEL IAW SRM 51-3-0 PG 1.  CLEANED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW LT FWD ADF SENSE ANTENNA PANEL IAW SRM 51-3-0 PG 1.
